# SDR CALA2022092302440

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777
- Aircraft serial: 29859
- Aircraft time: 105,540 hours, 10,707 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: D71702030
- Part serial: 7092
- Condition: Inoperative
- Location: Dr L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ZONE B LH CEILING EMER LIGHT FOUDN DIM. TRANSFER REF NR HX WO.1083516 AND ORIGINATED BY EMP V907894. L2 DR EMER LT POWER BATT PACK (M33096) AND CHARGER REPLACED AND INSTALLATION TEST RESULT NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V907894 INSPECTED BY V926996. IDT INSPECTED BY HX107723 ADD EMP:V907050
